# SDR IPXA2019030139600

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 18,979 hours, 6,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dislodged
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PRESSURIZATION LEAK AT CABIN DOOR SEAL. ACCOMPLISHED GENERAL VISUAL INSPECTION PEROF CREW ENTRY DOOR IAW AMM TASK 52-05-02-212-812. FOUND LWR FWD OF DOOR SEAL DISLODGED FROM SEAL REATINER. RE-INSTALLED THE SEAL IAW AMM 52-09-01-424-019.
